Bulletin of the Belgian Mathematical Society - Simon Stevin

Arithmetically Cohen-Macaulay reducible curves in projective spaces.

E. Ballico

Full-text: Open access

Abstract

Here we prove that a reduced curve $X \subset {\bf {P}}^N$ either canonically embedded or with a high degree complete embedding is arithmetically Cohen - Macaulay.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 10, Number 1 (2003), 43-47.

Dates
First available in Project Euclid: 10 March 2003

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1047309411

Digital Object Identifier
doi:10.36045/bbms/1047309411

Mathematical Reviews number (MathSciNet)
MR2032323

Zentralblatt MATH identifier
1080.14522

Subjects
Primary: 14H50: Plane and space curves 14N05: Projective techniques [See also 51N35] 13D02: Syzygies, resolutions, complexes 13C99: None of the above, but in this section

Keywords
reducible curves postulation arithmetically normal canonical curve arithmetically Cohen - Macaulay curve

Citation

Ballico, E. Arithmetically Cohen-Macaulay reducible curves in projective spaces. Bull. Belg. Math. Soc. Simon Stevin 10 (2003), no. 1, 43--47. doi:10.36045/bbms/1047309411. https://projecteuclid.org/euclid.bbms/1047309411


Export citation